SciELO - Scientific Electronic Library Online

vol.56 issue2Un complemento al teorema de NyquistUnveiling the tachyon dynamics in the Carrollian limit author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física E

Print version ISSN 1870-3542


SANCHEZ-MONROY, J.A.  and  QUIMBAY, C.J. Some classical properties of the non-abelian Yang-Mills theories. Rev. mex. fís. E [online]. 2010, vol.56, n.2, pp.172-176. ISSN 1870-3542.

We present some classical properties for non-abelian Yang-Mills theories that we extract directly from the Maxwell's equations of the theory. We write the equations of motion for the SU (3) Yang-Mills theory using the language of Maxwell's equations in both differential and integral forms. We show that vectorial gauge fields in this theory are non-fermionic sources for non-abelian electric and magnetic fields. These vectorial gauge fields are also responsible for the existence of magnetic monopoles. We build the continuity equation and the energy-momentum tensor for the non-abelian case.

Keywords : Yang-Mills theory; Maxwell's equations; integral and differential forms; magnetic monopoles.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License